# SDR 9800959754

- Difficulty date: January 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47178
- System (JASC): 5241 · Galley Doors
- Part: Seal
- Condition: Loose
- Location: Galley Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, HEARD A BANGING NOISE AT FORWARD GALLEY SERVICE DOOR.  FLIGHT RETURNED TO DTW AND LANDED WITH NO FURTHER INDICENTS.  MAINTENANCE REATTACHED AESTHETIC SEAL.
